Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Northern Indiana

July 20, 2018Fulton County, Kosciusko County, Marshall County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 20, 2018, 1:57 PM EDT for Fulton County, Kosciusko County, Marshall County, Indiana. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 1:57 PM EDT (17:57 UTC)
Expired
Jul 20, 2018, 2:45 PM EDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN

The radar

The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:05 PM EDTTSTM WND DMGBourbon, INTREE DOWN ACROSS THE ROAD. TIME ESTIMATED VIA RADAR.
Jul 20, 2:06 PM EDTTSTM WND DMGEtna Green, INTREE LIMBS DOWN, BARN DAMAGE, GRAIN BIN DAMAGED AND CORN FLATTENED DOWN. TIME ESTIMATED FROM RADAR.
Jul 20, 2:25 PM EDTTSTM WND DMG2 Ne Beaver Dam Lake, INSEVERAL TREES DOWN.
Jul 20, 2:35 PM EDTTSTM WND DMG2 Ssw Clunette, IN3 POWER POLES SNAPPED AND TRANSFORMER DOWN IN ROAD. TIME ESTIMATED VIA RADAR.
Jul 20, 2:36 PM EDTTSTM WND DMGBeaver Dam Lake, INSEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS53 KIWX 201757
SVRIWX
INC049-085-099-201845-
/O.NEW.KIWX.SV.W.0045.180720T1757Z-180720T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
157 PM EDT FRI JUL 20 2018

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Central Fulton County in north central Indiana...
  Kosciusko County in north central Indiana...
  Southeastern Marshall County in north central Indiana...

* Until 245 PM EDT.

* At 156 PM EDT, severe thunderstorms were located along a line
  extending from near Bourbon to near Mentone to 6 miles south of
  Rochester, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Warsaw, Rochester, Winona Lake, Bourbon, Akron, North Webster,
  Pierceton, Mentone, Walnut, Tippecanoe, Etna Green, Leesburg,
  Claypool, Burket, Sidney, Big Barbee Lake, Ridinger Lake, Monoquet,
  Hoffman Lake and Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4134 8621 4142 8565 4121 8565 4118 8566
      4118 8569 4105 8569 4104 8594 4101 8595
      4100 8617 4098 8617 4096 8628
TIME...MOT...LOC 1756Z 250DEG 31KT 4136 8615 4118 8609 4097 8617 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MARSILI
1 follow-up statement
651 
WWUS53 KIWX 201814
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
214 PM EDT FRI JUL 20 2018

INC049-085-099-201845-
/O.CON.KIWX.SV.W.0045.000000T0000Z-180720T1845Z/
Fulton IN-Kosciusko IN-Marshall IN-
214 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN FULTON...KOSCIUSKO AND SOUTHEASTERN MARSHALL
COUNTIES...

At 214 PM EDT, severe thunderstorms were located along a line
extending from near Milford to Warsaw to Akron, moving east at 35
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Warsaw, Winona Lake, Syracuse, Akron, North Webster, Pierceton,
Mentone, Etna Green, Leesburg, Claypool, Burket, Sidney, Big Barbee
Lake, Ridinger Lake, Monoquet, Hoffman Lake, Atwood, Irish Lake,
Beaver Dam Lake and Lake Wawasee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 600 PM EDT for north central
and northeastern Indiana.

LAT...LON 4142 8565 4121 8565 4118 8566 4118 8569
      4105 8569 4104 8594 4101 8595 4100 8611
      4106 8612 4136 8609
TIME...MOT...LOC 1814Z 249DEG 31KT 4138 8589 4123 8588 4102 8602 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:07 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 20, 1:07 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
107 PM EDT Fri Jul 20 2018

.SYNOPSIS...
Issued at 106 PM EDT Fri Jul 20 2018

Numerous showers and thunderstorms are expected this afternoon as
a strong upper level disturbance tracks through. A few
thunderstorms may become severe with damaging winds, small hail,
heavy rain, and perhaps an isolated tornado the threats. Chances
for on and off showers will remain in the forecast tonight through
Sunday. Lows will be in the 60s and highs will be in the 70s this
weekend. A mainly dry and warmer pattern is expected next week.

&&

.UPDATE...
Issued at 1000 AM EDT Fri Jul 20 2018

Forecast is in good shape with only some minor changes to the day
1 SPC outlook (9 am update) for this afternoon. Broken lines of
convection across central/eastern portions will continue to
translate east as narrow dry slot/warm sector follows late morning
into the early afternoon. Mid level lapse rates to 7.5 C/km and
MUCAPE values up to 1000 j/kg may produce some SPS worthy storms
(pea size hail, gusts 30-40 mph, heavy rain) with this initial
batch this morning.

Latest VIS trends suggest a few hours of at least partial
insolation within dry slot late morning and early afternoon. This
heating in combination with mid-upper 60s sfc dewpoints and
cooling aloft should push MLCAPE values to 1200-2000 j/kg by
18-19z, highest south of US 30 in IN. 0-3 km bulk shear values
appear favorable for organization across the southern half of the
forecast area, while more favorable deep layer shear remains well
south of the local area. Potent vort max over northern IL will
ripple east providing the lift for multiple clusters of convection
between 18z and 00z. SPC did increase tornado probabilities a bit,
especially near IN/OH border where evolving convection eventually
catches up to the above mentioned warm front. Otherwise no change
to the Day 1 outlook with damaging winds, small hail, and non-
zero tornado chances the main risks. Our latest thinking here at
the office is parameters favor areas along/south of US 24 in IN
for higher severe probs after 18z...with shear/instability
balance more marginal across the northern half of the IWX CWA.
Stay tuned as this is an unusual setup for late July.

&&

.SHORT TERM...(Today and Tonight)
Issued at 300 AM EDT Fri Jul 20 2018

Linear squall line progressing through srn IL hampering convective
development here locally this morning as it subdues better low level
moisture flux/theta-e advection as evident in strong subsidence seen
in GOES 16 water vapor. Eventual decay of this convection should
yield further newd development toward daybreak through ecntrl IN/nw
OH. Otherwise primary development not anticipated til early aftn
tied to vigorous sw disturbance ovr nrn IA wrapping through srn
periphery of upper low and progged into far nw IN by 18Z. At least
partial insolation expected prior with conditional svr risk (wind)
tied to degree of realized sfc based destabilization as effective
shear adequate to support organized convection. However better svr
prospects along with some tor risk seen further south into cntrl IN
where stronger mid level flow overlaps channel of backed sfc flow
and where greater sfc based instability should manifest.

Nevertheless approach of upper low and continued forcing aloft will
keep threat of showers going overnight especially nw half in
proximity to upper low.

&&

.LONG TERM...(Saturday through Thursday)
Issued at 300 AM EDT Fri Jul 20 2018

Upper low over srn lake MI to start the period will quickly drop swd
into the TN valley by late Sun. Decent deformation based forcing
expected Sat within as yet still vigorous circulation aloft.
Thereafter feature opens up and weakens with general drying
spreading n-s following across the area Sun. Consensus blend
generally accepted here with decaying shower threat with time late
Sat night through Sun evening.

Thereafter followed EC/GEM composite taking associated mid level
trough influence east which has been the going trend as GFS
continues to to suffer from its typical convective feedback. Mon/Tue
aftn pops could be dropped yet will hold for another model
cycle/continuity.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 106 PM EDT Fri Jul 20 2018

Thunderstorms with sig restrictions and potentially some stronger
wind gusts will be the primary concern this afternoon as a strong
vort max and occluded front traverse northern IN. Latest radar and
hi-res guidance hints at main impacts between 1730 and 1930z at
KSBN and between 1930-22z at KFWA. These thunderstorms may become
severe. VFR to low MVFR cigs with breezy ssw winds otherwise this
afternoon. An upper low will bring lowering cigs and on and off
showers to the area tonight into Saturday, best chances for rain
and eventually IFR stratus at KSBN in closer proximity to the main
circulation center.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 6 PM EDT this evening for LMZ043-046.

&&

UPDATE...Steinwedel
SYNOPSIS...Steinwedel
SHORT TERM...T
LONG TERM...T
AVIATION...Steinwedel

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 4:24 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
424 AM EDT Fri Jul 20 2018

MIZ077>081-210900-
Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of southwest
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms could be strong
to severe with gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High risk for rip currents on Lake Michigan Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003>009-012>018-020-022-023-210900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-
424 AM EDT Fri Jul 20 2018 /324 AM CDT Fri Jul 20 2018/

This hazardous weather outlook is for portions of northern Indiana.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms may be severe
with damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High risk for rip currents on Lake Michigan Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

OHZ001-002-004-005-015-016-025-210900-
Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Allen OH-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms could be strong
to severe with gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ024>027-032>034-OHZ024-210900-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Van Wert-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of northern Indiana
and northwest Ohio.

.DAY ONE...Today and Tonight

Thunderstorms are expected this afternoon. Some storms may be severe
with damaging winds and perhaps a tornado.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-210900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
424 AM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

An isolated thunderstorm is possible this afternoon. Hazardous
conditions for small craft will exist through this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hazardous conditions for small craft are expected Saturday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jul 20, 9:55 AM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Northern Indiana
955 AM EDT FRI JUL 20 2018

MIZ079-201430-
St. Joseph-
955 AM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. JOSEPH COUNTY...

At 954 AM EDT, a strong thunderstorm was located over Three Rivers,
moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm. Brief heavy rainfall is also expected with this thunderstorm.

Locations impacted include...
Three Rivers, Centreville, Mendon, Moore Park, Fishers Lake and
Wasepi.

Seek shelter until this storm passes.

&&

LAT...LON 4184 8554 4192 8573 4207 8564 4207 8535
TIME...MOT...LOC 1354Z 209DEG 27KT 4195 8558

MARSILI
Special weather statement, Jul 20, 10:41 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1041 AM EDT FRI JUL 20 2018

INZ033-034-201530-
Jay-Blackford-
1041 AM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BLACKFORD AND JAY
COUNTIES...

At 1039 AM EDT, strong thunderstorms were clustered from near
Hartford City to Portland, moving northeast at 45 mph.

Wind gusts up to 50 mph, half inch size hail, frequent lightning and
brief heavy rainfall are possible with these storms.

Locations impacted include...
Portland, Hartford City, Dunkirk, Redkey, Pennville, Westchester,
Center, Bryant, Shamrock Lakes, Salamonia, Trinity, Brice, Mill
Grove, Como, Bellfountain, Collett, Balbec, New Mount Pleasant,
College Corner and Boundary City.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4031 8522 4038 8522 4038 8544 4043 8544
      4057 8519 4057 8481 4031 8480
TIME...MOT...LOC 1439Z 239DEG 47KT 4038 8533

NWS
Local storm report, Jul 20, 12:00 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     1 ENE ANGOLA            41.65N 84.98W
07/20/2018                   STEUBEN            IN   EMERGENCY MNGR

            DAMAGE TO SEVERAL LARGE TREES. SOME TREES
            SNAPPED AT CENTER.

&&

NDM
Special weather statement, Jul 20, 12:53 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 PM EDT FRI JUL 20 2018

INZ013-020-201730-
White-Pulaski-
1253 PM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WHITE AND
PULASKI COUNTIES...

At 1252 PM EDT/1152 AM CDT/, strong thunderstorms were clustered near
Monon, or 9 miles west of Monticello, moving northeast at 45 mph.

Wind gusts up to 50 mph, pea size hail, frequent lightning and brief
heavy rainfall are possible with these storms.

Locations impacted include...
Winamac, Monon, Wolcott, Francesville, Pulaski, Ripley, Reynolds,
Monterey, Beardstown, Vanmeter Park, Lakeside In Pulaski County,
Denham, Headlee, Lee, Lawton, Sitka, Star City, Thornhope, Bell
Center and Buffalo.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4084 8704 4084 8699 4091 8699 4091 8693
      4099 8693 4117 8680 4117 8647 4093 8650
      4091 8655 4091 8658 4089 8658 4069 8700
      4079 8708
TIME...MOT...LOC 1652Z 240DEG 41KT 4079 8693

NWS
Special weather statement, Jul 20, 1:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Northern Indiana
114 PM EDT FRI JUL 20 2018

INZ003-004-012-014-MIZ077-201800-
La Porte-St. Joseph-Marshall-Starke-Berrien-
114 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOSEPH...EASTERN
STARKE...NORTHWESTERN MARSHALL...NORTHEASTERN LA PORTE AND
SOUTHEASTERN BERRIEN COUNTIES...

At 114 PM EDT/1214 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Three Oaks to near Culver.
Movement was northeast at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
South Bend, Mishawaka, La Porte, Niles, Plymouth, Buchanan, Knox,
Georgetown, Gulivoire Park, Fair Plain, Granger, Bridgman, Walkerton,
North Liberty, New Carlisle, Berrien Springs, Three Oaks, Hamlet,
Lakeville and Roseland.

This includes the following highways...
 Interstate 80 in Indiana between mile markers 49 and 80.
 Interstate 94 in Michigan between mile markers 9 and 12, and between
mile markers 28 and 30.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4210 8641 4180 8622 4176 8623 4176 8620
      4153 8606 4119 8656 4171 8676
TIME...MOT...LOC 1714Z 217DEG 31KT 4173 8666 4130 8644

MARSILI
Special weather statement, Jul 20, 1:24 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
124 PM EDT FRI JUL 20 2018

INZ012>015-022-201800-
Cass-Marshall-Fulton-Pulaski-Starke-
124 PM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PULASKI...
FULTON...NORTHWESTERN CASS...SOUTHEASTERN STARKE AND SOUTHEASTERN
MARSHALL COUNTIES...

At 122 PM EDT/1222 PM CDT/, strong thunderstorms were clustered from
near Culver to Royal Center moving northeast at 40 mph.

Wind gusts up to 50 mph, half inch diameter size hail, frequent
lightning and brief heavy rainfall are possible with these storms.

Locations impacted include...
Plymouth, Rochester, Bremen, Winamac, Bourbon, Argos, Culver, Royal
Center, Pulaski, Walnut, Kewanna, Fulton, Monterey, Leiters Ford,
Beardstown, Nyena Lake, Leases Corner, Hibbard, Delong and Lake
Bruce.

&&

LAT...LON 4117 8660 4148 8613 4101 8611 4100 8613
      4100 8617 4097 8617 4076 8649 4083 8658
      4091 8658 4091 8669
TIME...MOT...LOC 1722Z 240DEG 49KT 4105 8647

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:28 AM EDTSmall Craft AdvisoryIWX12 hr
Jul 20, 8:46 AM EDTSpecial Weather StatementIWXKosciusko, Noble44 min
Jul 20, 9:21 AM EDTSpecial Weather StatementIWXBlackford, Grant, Huntington24 min
Jul 20, 9:29 AM EDTSpecial Weather StatementIWXLaGrange, Noble46 min
Jul 20, 9:53 AM EDTSpecial Weather StatementIWXAdams, Blackford, Jay, Wells37 min
Jul 20, 10:41 AM EDTSpecial Weather StatementIWXBlackford, Jay49 min
Jul 20, 12:53 PM EDTSpecial Weather StatementIWXPulaski37 min
Jul 20, 1:14 PM EDTSpecial Weather StatementIWXSaint Joseph46 min
Jul 20, 1:24 PM EDTSpecial Weather StatementIWXFulton, Marshall36 min
Jul 20, 1:34 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall26 min
Jul 20, 1:52 PM EDTTornado WarningIWXMarshall23 min
Jul 20, 2:04 PM EDTSpecial Weather StatementIWXElkhart56 min
Jul 20, 2:24 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Saint Joseph51 min
Jul 20, 2:36 PM EDTTornado WarningIWXKosciusko, Wabash, Whitley22 min
Jul 20, 2:52 PM EDTSpecial Weather StatementIWXNoble53 min
Jul 20, 3:00 PM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wabash, Whitley45 min
Jul 20, 3:11 PM EDTTornado WarningIWXHuntington, Wabash18 min
Jul 20, 3:40 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells50 min
Jul 20, 3:45 PM EDTSpecial Weather StatementIWXAllen, DeKalb45 min
Jul 20, 3:45 PM EDTTornado WarningIWXBlackford30 min
Jul 20, 4:07 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells38 min
Jul 20, 4:11 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Whitley3 hr
Jul 20, 4:19 PM EDTAreal Flood AdvisoryIWXBlackford, Grant, Wells3 hr
Jul 20, 4:23 PM EDTSpecial Weather StatementIWXWabash37 min
Jul 20, 4:26 PM EDTSpecial Weather StatementIWXJay34 min
Jul 20, 4:35 PM EDTSpecial Weather StatementIWXBlackford25 min
Jul 20, 5:10 PM EDTAreal Flood AdvisoryIWXBlackford, Jay4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.